# SDR GTIA010075

- Difficulty date: March 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49415
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Packing
- Part number: 8TJ85G
- Part serial: EO288
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ORD - FLT 781 - PRIOR TO ATC, NOTIFIED THE CREW THAT FLUID LEAKING FROM LEFT ENGINE.  RETURNED TO GATE FOR MAINTENANCE.  REPLACED F/F TRANSMITTER PACKING IAW MM 73-31-00.  (M)
